Alert archive / Utah / Wind Advisories in 2022

Wind Advisory 8, NWS Salt Lake City, UT

March 9, 2022Washington County, Utah

NWS Salt Lake City, UT issued this wind advisory at Mar 9, 2022, 1:49 PM MST for Washington County, Utah. It took effect at Mar 10, 2022, 11:08 AM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2022, 1:49 PM MST (20:49 UTC)
In effect from
Mar 10, 2022, 11:08 AM MST
Expired
Mar 11, 2022, 3:25 AM MST
In force
16 hr
Issued by
NWS Salt Lake City, UT

County Washington County, UT

The radar

The Cedar City radar (KICX), 66 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2022-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2022-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2839 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

508 
WWUS75 KSLC 092049
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
149 PM MST Wed Mar 9 2022

UTZ123-101200-
/O.NEW.KSLC.WI.Y.0008.220311T0000Z-220311T1200Z/
Lower Washington County-
Including the cities of St George, Hurricane, and Ivins
149 PM MST Wed Mar 9 2022

...WIND ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 5 AM MST
FRIDAY...

* WHAT...North to northeast winds 20 to 30 mph with gusts up to 50 
  mph expected.

* WHERE...Lower Washington County.

* WHEN...From 5 PM Thursday to 5 AM MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 

* ADDITIONAL DETAILS...Highest winds are expected along the Black
  Rock Canyon portion of the I-15 corridor, as well as the areas
  surrounding the Beaver Dam Mountains. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
3 follow-up statements
639 
WWUS75 KSLC 101110
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
410 AM MST Thu Mar 10 2022

UTZ123-110000-
/O.EXT.KSLC.WI.Y.0008.220311T0000Z-220311T1800Z/
Lower Washington County-
Including the cities of St George, Hurricane, and Ivins
410 AM MST Thu Mar 10 2022

...WIND ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM
MST FRIDAY...

* WHAT...North winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Lower Washington County, mainly in the vicinity of Black
  Ridge Canyon and the Beaver Dam Mountains.

* WHEN...From 5 PM this afternoon to 11 AM MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
117 
WWUS75 KSLC 101808
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
1108 AM MST Thu Mar 10 2022

UTZ123-111200-
/O.EXT.KSLC.WI.Y.0008.220310T1808Z-220311T1800Z/
Lower Washington County-
Including the cities of St George, Hurricane, and Ivins
1108 AM MST Thu Mar 10 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM MST FRIDAY...

* WHAT...North northeast winds 25 to 35 mph with gusts up to 55 
  mph.

* WHERE...Lower Washington County, strongest in the vicinity of 
  Black Ridge Canyon and the Beaver Dam Mountains.

* WHEN...Until 11 AM MST Friday. The strongest wind speeds are 
  expected between 6 PM and midnight, when gusts around 60 mph are
  possible. 

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible. Crosswinds on east-west routes could
  cause difficult driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
360 
WWUS75 KSLC 111025
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
325 AM MST Fri Mar 11 2022

UTZ123-111130-
/O.CAN.KSLC.WI.Y.0008.000000T0000Z-220311T1800Z/
Lower Washington County-
Including the cities of St George, Hurricane, and Ivins
325 AM MST Fri Mar 11 2022

...WIND ADVISORY IS CANCELLED...

Wind gusts in the prone gap areas of Washington county have
decreased to below 30 mph and will weaken further early this
morning. Therefore, the advisory has been cancelled.

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Mar 9, 4:32 AM MST, 9 hours 17 minutes earlier.

Area forecast discussion, Mar 9, 4:32 AM MST, 9 hours 17 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
432 AM MST Wed Mar 9 2022

.SYNOPSIS...A cold trough will continue to shift across the Great
Basin through Thursday, with some of the coldest temperatures of
the winter across many locations by Friday morning. The next shot
for any precipitation looks to be Sunday.

&&

.SHORT TERM (Through 12Z Friday)...A longwave trough is stretched
across the western and central United States this morning. A
shortwave is digging down the western periphery of the trough,
currently approaching the Seattle area. A cold front is gradually
shifting southward across far northern Utah.

Radar/satellite analysis indicates a band of heavier snow
(occasionally mixing with rain on valley floors) colocated with
this boundary shifting south of Brigham City. Otherwise, radar
clearly indicates west to northwesterly flow with orographic
enhancement. Observations in the Upper Cottonwoods are measuring
around 1-1.5" snow per hour. Several roads are either closed due
to avalanche mitigation or have traction laws enacted. If
traveling this morning across major mountain routes in northern
Utah, check ahead for closures/traction restrictions.

This boundary will shift south and east through the morning, with
the best support for precipitation shifting into western Colorado
by this evening. As the previously mentioned shortwave continues
to dig through central Nevada, an additional area of snow is
expected to develop tonight across far western Utah, shifting
south and east into southern Utah and northern Arizona by Thursday
afternoon.

There may be a period of brief potential for a few lightning
strikes across portions of central Utah during a temporary
increase in baroclinicity near the front this afternoon into
early this evening. Expect the threat of any lightning to be less
than 10%. The Cove Fort/Richfield/Beaver areas may see an uptick
in precipitation rates during this period.

Next consideration will be the potential for lake effect snow
south and east of the Great Salt Lake and possibly Utah Lake.
Model soundings indicate the low-level environment will rapidly
dry in the vicinity of Salt Lake City this evening. That would be
the main obstacle as mid-level temperatures are more than
supportive of low based convection (-17C or so at 700mb versus a
lake temperature around 2-4C). For now, have increased PoPs and
snow accumulations south and east of the Great Salt Lake, but
confidence is on the lower side given the trend in the guidance
toward a drier low level environment. As far as Utah Lake, that's
something to watch too and could bring light snow to
Payson/Springville/Spanish Fork/Santaquin tonight into Thursday
morning.

Thursday morning will be quiet cold in northern areas of the
state, with some of the coldest temperatures of the year by Friday
morning across many locations.

Current headlines remain in place, though the Wasatch Front, Cache
Valley and Wasatch Back may be able to be cancelled early
depending on trends this morning into early this afternoon.

Gusty winds are expected Thursday afternoon into Friday morning
across the gap region of Washington County. Right now, wind gusts
look to remain in the 45-50 mph range, so held off on any
headlines. This area may eventually need a wind advisory.

.LONG TERM (After 12Z Friday)...By Friday, Utah and southwest
Wyoming will be under the influence of building high pressure
centered off the Pacific coast. This ridge is expected to settle
into the Great Basin by Saturday, resulting in a steady warming
trend over the weekend with conditions staying dry through
Saturday.

The vast majority of the guidance indicates significant weakening
of the ridge by Saturday night as a Pacific Northwest storm
system moves onshore. Looking at cluster analysis of the various
ensembles, the majority of ensemble members indicate this system
grazing northern Utah on Sunday, bringing the potential of a few
showers, primarily to the higher terrain of northern Utah, and a
temporary slowing or curbing of the warming trend. It should be
noted that about twenty percent of ensemble members (mostly in the
GEFS) as well as the deterministic GFS indicate a more
substantial system during this period that would bring some decent
snow accumulations and more noticeable cooling.

Behind the trough, confidence is high that strong high pressure
will return to start the upcoming work week, resulting in a quick
rebound in temperatures. As of right now, guidance is in better
than usual agreement in showing a Pacific storm system impacting
the area beginning late Tuesday/early Wednesday. However, as one
would expect there remains significant divergence with regard to
the details of the system, but will certainly be keeping an eye on
it moving forward.

&&

.AVIATION...KSLC...Periods of snow will impact the SLC terminal
this morning, resulting in prevailing low-end MVFR to high-end IFR
conditions, though there will be some periods of improvement to
VFR. By the afternoon, VFR conditions are expected to prevail but
occasional snow showers will impact the terminal through late
afternoon. Northwest winds are anticipated throughout the day.

REST OF UTAH AND SOUTHWEST WYOMING...Across northern Utah and
southwest Wyoming there will be pockets of MVFR/IFR conditions and
mountain obscurations in snow through the morning. By the
afternoon, the greatest threat of snow is expected to shift into
central Utah but some snow showers will remain possible from about
the Salt Lake valley southward into Beaver, Piute, and Wayne
counties. By this evening, the greatest threat of snow will move
into southern Utah. Outside of the areas of snow, VFR conditions
will prevail.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Winter Weather Advisory until 5 PM MST this afternoon for UTZ102-
     105-106-109.

     Winter Weather Advisory until 11 AM MST this morning for UTZ103-
     104-107.

     Winter Weather Advisory until 11 PM MST this evening for UTZ108-
     112-113-116>118.

     Winter Storm Warning until 5 PM MST this afternoon for UTZ110-
     111.

WY...Winter Weather Advisory until 5 PM MST this afternoon for WYZ021.

&&

Kruse/Traphagan

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php

In the hours before

Local storm report, Mar 9, 10:05 AM MST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1005 AM MST WED MAR 09 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     NON-TSTM WND GST WELLSVILLE              41.59N 111.97W
03/08/2022  M43 MPH          CACHE              UT   MESONET

            SHERWOOD HILLS - 5039 FT

0235 PM     NON-TSTM WND GST EVANSTON                41.27N 111.03W
03/08/2022  M41 MPH          UINTA              WY   MESONET

            EVANSTON - BURNS FIELD - 7162 FT

0507 PM     NON-TSTM WND GST RANDOLPH                41.63N 111.41W
03/08/2022  M40 MPH          CACHE              UT   MESONET

            RED SPUR - 8872 FT

0615 PM     NON-TSTM WND GST SNOWBASIN               41.20N 111.88W
03/08/2022  M57 MPH          WEBER              UT   MESONET

            OGDEN PEAK - 9570 FT

0715 PM     NON-TSTM WND GST SNOWBASIN               41.19N 111.87W
03/08/2022  M67 MPH          WEBER              UT   MESONET

            SNOWBASIN-STRAW TOP - 8999 FT

0858 PM     NON-TSTM WND GST BURNTFORK               40.81N 110.07W
03/08/2022  M47 MPH          DUCHESNE           UT   MESONET

            CHEPETA - 12120 FT

0900 PM     NON-TSTM WND GST PICKELVILLE             41.92N 111.51W
03/08/2022  M49 MPH          CACHE              UT   MESONET

            PETER SINKS RIM - 8434 FT

0900 PM     NON-TSTM WND GST ALTA                    40.56N 111.64W
03/08/2022  M63 MPH          SALT LAKE          UT   MESONET

            CENTRAL WASATCH PEAKS - 10994 FT

0900 PM     NON-TSTM WND GST ALTA                    40.57N 111.64W
03/08/2022  M46 MPH          SALT LAKE          UT   MESONET

            CENTRAL WASATCH PEAKS - 11066 FT

0900 PM     NON-TSTM WND GST PROVIDENCE              41.71N 111.71W
03/08/2022  M46 MPH          CACHE              UT   MESONET

            LOGAN PEAK - 8960 FT

0910 PM     NON-TSTM WND GST LAKOTA                  41.95N 111.49W
03/08/2022  M44 MPH          CACHE              UT   MESONET

            LOGAN SUMMIT - 7620 FT

1100 AM     SNOW             HILL AFB                41.12N 111.97W
03/08/2022  M4.0 INCH        DAVIS              UT   TRAINED SPOTTER

0558 AM     SNOW             ALTA                    40.57N 111.65W
03/09/2022  M12.0 INCH       SALT LAKE          UT   TRAINED SPOTTER

            SNOWBIRD - 8100 FT

0632 AM     SNOW             PARK CITY               40.61N 111.54W
03/09/2022  M7.0 INCH        SUMMIT             UT   TRAINED SPOTTER

            PARK CITY MOUNTAIN - 9300 FT

0422 AM     SNOW             ALTA                    40.58N 111.64W
03/09/2022  M14.0 INCH       SALT LAKE          UT   MESONET

            ALTA - COLLINS - 9662 FT

0632 AM     SNOW             BRIGHTON                40.64N 111.64W
03/09/2022  M13.0 INCH       SALT LAKE          UT   TRAINED SPOTTER

            BIG COTTONWOOD SPRUCES - 7402 FT

0458 AM     SNOW             PARK CITY               40.66N 111.57W
03/09/2022  M9.5 INCH        SUMMIT             UT   TRAINED SPOTTER

            CANYONS VILLAGE AT PARK CITY - 8800 FT

0429 PM     SNOW             SNOWBASIN               41.20N 111.86W
03/08/2022  M3.0 INCH        WEBER              UT   MESONET

            SNOWBASIN-MID. BOWL - 7402 FT

0419 AM     SNOW             ALTA                    40.59N 111.64W
03/09/2022  M11.2 INCH       SALT LAKE          UT   TRAINED SPOTTER

            ALTA UDOT - 8799 FT

0505 AM     SNOW             POWDER MTN              41.36N 111.71W
03/09/2022  M13.0 INCH       WEBER              UT   OFFICIAL NWS OB

            POWDER MOUNTAIN - 0 FT

0455 AM     SNOW             BRIGHTON                40.62N 111.59W
03/09/2022  M8.5 INCH        SALT LAKE          UT   TRAINED SPOTTER

            SOLITUDE - 8200 FT

0552 PM     SNOW             BRIGHTON                40.59N 111.58W
03/08/2022  M4.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

            BRIGHTON CREST - 9500 FT

0600 PM     SNOW             ALTA                    40.59N 111.64W
03/08/2022  M6.4 INCH        SALT LAKE          UT   COOP OBSERVER

0933 PM     SNOW             OGDEN                   41.25N 111.94W
03/08/2022  M3.3 INCH        WEBER              UT   TRAINED SPOTTER

0953 PM     SNOW             ROY                     41.18N 112.04W
03/08/2022  M3.0 INCH        WEBER              UT   TRAINED SPOTTER

0500 AM     SNOW             SANDY                   40.60N 111.85W
03/09/2022  M1.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

0502 AM     SNOW             LOGAN                   41.90N 111.63W
03/09/2022  M14.0 INCH       CACHE              UT   TRAINED SPOTTER

            LOGAN MOUNTAINS - 8400 FT

0506 AM     SNOW             SALT LAKE CITY          40.77N 111.95W
03/09/2022  M1.4 INCH        SALT LAKE          UT   MESONET

0600 AM     SNOW             EAST MILLCREEK          40.70N 111.83W
03/09/2022  M3.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

0615 AM     SNOW             BOUNTIFUL               40.90N 111.85W
03/09/2022  M10.5 INCH       DAVIS              UT   NWS EMPLOYEE

0622 AM     SNOW             WEST HAVEN              41.31N 111.98W
03/09/2022  M2.0 INCH        WEBER              UT   NWS EMPLOYEE

0652 AM     SNOW             SOUTH JORDAN            40.55N 111.99W
03/09/2022  M6.1 INCH        SALT LAKE          UT   NWS EMPLOYEE

0633 AM     SNOW             GARLAND                 41.73N 112.15W
03/09/2022  M2.6 INCH        BOX ELDER          UT   TRAINED SPOTTER

0650 AM     SNOW             CLEARFIELD              41.10N 112.05W
03/09/2022  M3.4 INCH        DAVIS              UT   NWS EMPLOYEE

0653 AM     SNOW             SPRINGDELL              40.33N 111.63W
03/09/2022  M10.5 INCH       UTAH               UT   TRAINED SPOTTER

            PROVO CANYON - 6100 FT

0653 AM     SNOW             HERRIMAN                40.51N 112.03W
03/09/2022  M4.0 INCH        SALT LAKE          UT   PUBLIC

0700 AM     SNOW             VERNON                  40.08N 112.45W
03/09/2022  M1.3 INCH        TOOELE             UT   COOP OBSERVER

0700 AM     SNOW             CLINTON                 41.15N 112.08W
03/09/2022  M1.5 INCH        DAVIS              UT   TRAINED SPOTTER

0700 AM     SNOW             SALT LAKE CITY          40.78N 111.87W
03/09/2022  M4.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

0700 AM     SNOW             OAKLEY                  40.71N 111.30W
03/09/2022  M6.0 INCH        SUMMIT             UT   TRAINED SPOTTER

0700 AM     SNOW             WEST HAVEN              41.18N 112.09W
03/09/2022  M2.5 INCH        WEBER              UT   TRAINED SPOTTER

0700 AM     SNOW             CLARKSTON               41.91N 112.05W
03/09/2022  M5.0 INCH        CACHE              UT   TRAINED SPOTTER

0700 AM     SNOW             HYRUM                   41.62N 111.83W
03/09/2022  M2.3 INCH        CACHE              UT   TRAINED SPOTTER

0700 AM     SNOW             CLEARFIELD              41.10N 112.05W
03/09/2022  M3.4 INCH        DAVIS              UT   TRAINED SPOTTER

0700 AM     SNOW             TAYLORSVILLE            40.65N 111.98W
03/09/2022  M1.5 INCH        SALT LAKE          UT   TRAINED SPOTTER

0700 AM     SNOW             LEHI                    40.43N 111.84W
03/09/2022  M5.0 INCH        UTAH               UT   TRAINED SPOTTER

0700 AM     SNOW             AMERICAN FORK           40.38N 111.77W
03/09/2022  M3.0 INCH        UTAH               UT   TRAINED SPOTTER

0700 AM     SNOW             RICHMOND                41.92N 111.82W
03/09/2022  M2.3 INCH        CACHE              UT   TRAINED SPOTTER

0700 AM     SNOW             PROVIDENCE              41.71N 111.83W
03/09/2022  M1.2 INCH        CACHE              UT   TRAINED SPOTTER

0700 AM     SNOW             FARMINGTON              40.99N 111.93W
03/09/2022  M2.1 INCH        DAVIS              UT   TRAINED SPOTTER

0700 AM     SNOW             FRUIT HEIGHTS           41.05N 111.91W
03/09/2022  M5.4 INCH        DAVIS              UT   TRAINED SPOTTER

0700 AM     SNOW             CENTERVILLE             40.95N 111.89W
03/09/2022  M2.5 INCH        DAVIS              UT   TRAINED SPOTTER

0700 AM     SNOW             BOUNTIFUL               40.85N 111.89W
03/09/2022  M5.9 INCH        DAVIS              UT   TRAINED SPOTTER

0700 AM     SNOW             COTTONWOOD HGTS         40.59N 111.79W
03/09/2022  M2.5 INCH        SALT LAKE          UT   TRAINED SPOTTER

0700 AM     SNOW             HOLLADAY                40.67N 111.81W
03/09/2022  M1.8 INCH        SALT LAKE          UT   TRAINED SPOTTER

0700 AM     SNOW             TAYLORSVILLE            40.65N 111.96W
03/09/2022  M1.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

0700 AM     SNOW             SALT LAKE CITY          40.79N 111.87W
03/09/2022  M12.0 INCH       SALT LAKE          UT   TRAINED SPOTTER

0700 AM     SNOW             SPRINGVILLE             40.17N 111.59W
03/09/2022  M1.7 INCH        UTAH               UT   TRAINED SPOTTER

0700 AM     SNOW             WEST WEBER              41.24N 112.06W
03/09/2022  M2.5 INCH        WEBER              UT   TRAINED SPOTTER

0700 AM     SNOW             LOGAN                   41.74N 111.86W
03/09/2022  M0.7 INCH        CACHE              UT   COOP OBSERVER

0703 AM     SNOW             SANDY                   40.58N 111.89W
03/09/2022  M1.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

0712 AM     SNOW             SUMMIT PARK             40.75N 111.61W
03/09/2022  M13.0 INCH       SUMMIT             UT   TRAINED SPOTTER

0715 AM     SNOW             RIVER HGTS              41.73N 111.80W
03/09/2022  M2.0 INCH        CACHE              UT   TRAINED SPOTTER

0716 AM     SNOW             SALT LAKE CITY          40.79N 111.87W
03/09/2022  M7.5 INCH        SALT LAKE          UT   NWS EMPLOYEE

0735 AM     SNOW             PROVIDENCE              41.71N 111.82W
03/09/2022  M0.7 INCH        CACHE              UT   TRAINED SPOTTER

0736 AM     SNOW             NORTH OGDEN             41.31N 111.96W
03/09/2022  M5.0 INCH        WEBER              UT   TRAINED SPOTTER

0742 AM     SNOW             PAYSON                  40.03N 111.72W
03/09/2022  M3.0 INCH        UTAH               UT   TRAINED SPOTTER

0745 AM     SNOW             LYMAN                   41.32N 110.27W
03/09/2022  M2.5 INCH        UINTA              WY   COOP OBSERVER

0745 AM     SNOW             BRIGHAM CITY            41.51N 112.02W
03/09/2022  M0.2 INCH        BOX ELDER          UT   TRAINED SPOTTER

0755 AM     SNOW             HERRIMAN                40.51N 112.03W
03/09/2022  M5.3 INCH        SALT LAKE          UT   NWS EMPLOYEE

0800 AM     SNOW             EDEN                    41.30N 111.81W
03/09/2022  M8.5 INCH        WEBER              UT   TRAINED SPOTTER

0800 AM     SNOW             SOUTH OGDEN             41.19N 111.96W
03/09/2022  M3.0 INCH        WEBER              UT   TRAINED SPOTTER

0800 AM     SNOW             HEBER CITY              40.40N 111.53W
03/09/2022  M3.5 INCH        WASATCH            UT   COOP OBSERVER

0800 AM     SNOW             HEBER CITY              40.50N 111.41W
03/09/2022  M1.8 INCH        WASATCH            UT   TRAINED SPOTTER

0800 AM     SNOW             SANDY                   40.57N 111.83W
03/09/2022  M2.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

0800 AM     SNOW             SANDY                   40.59N 111.85W
03/09/2022  M1.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

0800 AM     SNOW             RANDOLPH                41.66N 111.19W
03/09/2022  M3.5 INCH        RICH               UT   COOP OBSERVER

0815 AM     SNOW             MILLCREEK               40.70N 111.82W
03/09/2022  M5.2 INCH        SALT LAKE          UT   PUBLIC

0815 AM     SNOW             SALT LAKE CITY          40.74N 111.89W
03/09/2022  M1.0 INCH        SALT LAKE          UT   NWS EMPLOYEE

0827 AM     SNOW             EAST MILLCREEK          40.69N 111.79W
03/09/2022  M5.2 INCH        SALT LAKE          UT   NWS EMPLOYEE

0828 AM     SNOW             PROVO                   40.23N 111.66W
03/09/2022  M1.0 INCH        UTAH               UT   PUBLIC

0840 AM     SNOW             ALPINE                  40.47N 111.84W
03/09/2022  M8.0 INCH        UTAH               UT   NWS EMPLOYEE

&&
Special weather statement, Mar 9, 11:31 AM MST, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1131 AM MST Wed Mar 9 2022

WYZ021-091915-
Southwest Wyoming-
1131 AM MST Wed Mar 9 2022

...A SNOW SQUALL WILL AFFECT SOUTHWESTERN UINTA COUNTY...

At 1130 AM MST...A snow squall was 7 miles southeast of Evanston...
moving east-southeast at 30 mph.

Locations impacted include...
Evanston, Ragen, Almy, Altamont and Piedmont.

This includes Interstate 80 in Wyoming between mile markers 1 and 27.

  * winds in excess of 35 mph are possible with this squall.

  * visibilities will drop quickly to less than a quarter mile in
  this squall.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4116 11105 4136 11104 4129 11047 4104 11056
TIME...MOT...LOC 1830Z 291DEG 26KT 4120 11086

AD

Nearby

Wind Advisories in Utah, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.